# SDR 99UAL900320

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Nr 1 Oil Filter
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO GEG DUE TO LOSS OF NR 1 ENGINE OIL QUANTITY.  AIRCRAFT DIVERTED TO GEG DUE TO FLUCTUATING OIL PRESSURE.  AMT FOUND EVIDENCE OF LEAK AROUND OIL FILTER HOUSING.  DETERMINED THE MAIN OIL FILTER O-RING WAS CUT.  REPLACED O-RING, SCREEN, AND PERFORMED 5 MINUTE ENGINE IDLE RUN.  NO LEAKS NOTED.
